| Model Number |
FEL09060 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during stent graft placement procedure, a piece of the system allegedly came off while deploying the stent.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: as the lot number for the device was not provided, a review of the device history records could not be performed.Investigation summary: the sample was not returned for evaluation.No images/x-ray were provided for review which leads to inconclusive evaluation results.Based on the provided information and as no sample was returned for evaluation the investigation is closed with inconclusive result.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use (ifu) sufficiently address the potential risks.The instruction for use states: 'if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device.' regarding preparation of the device the instruction for use states that 'prior to loading the endovascular system over a guide wire, both ports must be flushed with sterile saline (.).Flushing these lumens will also facilitate stent graft deployment.' and 'prepare a stiff 0.035" guidewire per its instructions for use and advance the guidewire under fluoroscopy to the target location.The use of an appropriately sized introducer sheath is recommended.'; the packaging pictograms indicate an introducer size of 9f and a 0.035" guidewire." regarding the anatomy of the placement site the instruction for use states: 'prior to stent graft deployment (.), ensure that the proximal (inflow) stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible endovascular system failure.' regarding indications for use the instruction for use state 'indicated for use in the treatment of in-stent restenosis in the venous outflow of hemodialysis patients dialyzing by either an arteriovenous (av) fistula or av graft and for the treatment of stenosis in the venous outflow of hemodialysis patients dialyzing by an av graft'.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device not returned.